کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4597463 | 1336217 | 2009 | 7 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the localization theorem for FF-pure rings
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this article, we solve Grothendieck’s localization problem for a certain class of rings that arises from tight closure theory. It is quite essential to use the relative version of the Frobenius map (Radu–Andrè morphism) to investigate the fibers of a flat ring homomorphism of characteristic p>0p>0. We also give some interesting geometric applications of the localization problem.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Pure and Applied Algebra - Volume 213, Issue 6, June 2009, Pages 1133–1139
Journal: Journal of Pure and Applied Algebra - Volume 213, Issue 6, June 2009, Pages 1133–1139
نویسندگان
Kazuma Shimomoto, Wenliang Zhang,